Journal of East China Normal University(Natural Sc ›› 2012, Vol. 2012 ›› Issue (4): 12-17.

• Article • Previous Articles     Next Articles

Young type inequalities for matrices

HU Xing-kai   

  1. Faculty of Science, Kunming University of Science and Technology, Kunming 650500, Yunnan, China
  • Received:2011-10-01 Revised:2012-01-01 Online:2012-07-25 Published:2014-12-15

Abstract: First, some Young type inequalities for scalars were given. Then on the base of them, corresponding Young type inequalities for matrices were established.

Key words: unitarily invariant norms, Young type inequality, positive semidefinite matrices, singular values

CLC Number: